# SDR CALA0500133

- Difficulty date: April 14, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- Aircraft time: 59,111 hours, 30,604 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED AT NR 3 VHF ANTENNA SUPPORT.  INSTALLED CHANNEL PER ECRA 5331-01179.
